Advances in Differential Equations

___________________________________________________________________________________________

Advances in Differential Equations
Volume 29, Numbers 1-8, January-August 2024


Bifurcation and hyperbolicity for a nonlocal quasilinear parabolic problem
José M. Arrieta, Alexandre N. Carvalho, Estefani M. Moreira, and José Valero
Advances in Differential Equations, Volume 29, Number 1/2 (2024), 1-26


The functional analytic approach for quasi-periodic boundary value problems for the Helmholtz equation
Roberto Bramati, Matteo Dalla Riva, Paolo Luzzini, and Paolo Musolino
Advances in Differential Equations, Volume 29, Number 1/2 (2024), 27-68
On fully nonlinear equations with fractional time derivative: local existence and uniqueness, stable manifold
Davide Guidetti
Advances in Differential Equations, Volume 29, Number 1/2 (2024), 69-110
Normalized ground states for Kirchhoff type equations with general nonlinearities
Jing Hu and Jijiang Sun
Advances in Differential Equations, Volume 29, Number 1/2 (2024), 111-152
High and low perturbations of the critical Choquard equation on the Heisenberg group
Shujie Bai, Dušan D. Repovš, and Yueqiang Song
Advances in Differential Equations, Volume 29, Number 3/4 (2024), 153-178
The modified scattering for Dirac equations of scattering-critical nonlinearity
Yonggeun Cho, Soonsik Kwon, Kiyeon Lee, and Changhun Yang
Advances in Differential Equations, Volume 29, Number 3/4 (2024), 179-222
Local Null controllability of the Stabilized Kuramoto-Sivashinsky system using moment method
Manish Kumar and Subrata Majumdar
Advances in Differential Equations, Volume 29, Number 3/4 (2024), 223-290
Fundamental solution for super-critical non-symmetric Lévy-type operators
Karol Szczypkowski
Advances in Differential Equations, Volume 29, Number 5/6 (2024), 291-338
The Dirichlet problem for possibly singular elliptic equations with degenerate coercivity
Riccardo Durastanti and Francescantonio Oliva
Advances in Differential Equations, Volume 29, Number 5/6 (2024), 339-388
The Helmholtz decomposition of a $BMO$ type vector field in general unbounded domains
Yoshikazu Giga and Zhongyang Gu
Advances in Differential Equations, Volume 29, Number 5/6 (2024), 389-436
A robust multiplicity result in a generalized diffusive predator-prey model
Julián López-Gómez and Eduardo Muñoz-Hernández
Advances in Differential Equations, Volume 29, Number 5/6 (2024), 437-476
Regularizing effect for unbounded flux-limited viscosity solutions of a discontinuous Hamilton-Jacobi equation on junction
Nader El Khatib, Nicolas Forcadel, and Mamdouh Zaydan
Advances in Differential Equations, Volume 29, Number 7/8 (2024), 477-514
Blow-up patterns for a reaction-diffusion equation with weighted reaction in general dimension
Razvan Gabriel Iagar, Marta Latorre, and Ariel Sánchez
Advances in Differential Equations, Volume 29, Number 7/8 (2024), 515-574
The moment map on the space of symplectic 3d Monge-Ampère equations
Jan Gutt, Gianni Manno, Giovanni Moreno, and Robert Śmiech
Advances in Differential Equations, Volume 29, Number 7/8 (2024), 575-654

Copyright © 2024 Khayyam Publishing, Inc.